Korean J. Math. Vol. 27 No. 2 (2019) pp.445-463
DOI: https://doi.org/10.11568/kjm.2019.27.2.445

A Banach algebra of series of functions over paths

Main Article Content

Dong Hyun Cho
Mo A Kwon


Let $C[0,T]$ denote the space of continuous real-valued functions on $[0,T]$. On the space $C[0,T]$, we introduce a Banach algebra of series of functions which are generalized Fourier-Stieltjes transforms of measures of finite variation on the product of simplex and Euclidean space. We evaluate analytic Feynman integrals of the functions in the Banach algebra which play significant roles in the Feynman integration theory and quantum mechanics.

Article Details

Supporting Agencies

the National Research Foundation (NRF) of Korea


[1] S. A. Albeverio, R. J. Høegh-Krohn and S. Mazzucchi, Mathematical theory of Feynman path integrals, An introduction, Second edition, Lecture Notes in Math., 523, Springer-Verlag, Berlin, 2008. Google Scholar

[2] R. H. Cameron and D. A. Storvick, Some Banach algebras of analytic Feynman integrable functionals, Analytic functions, Kozubnik 1979 (Proc. Seventh Conf., Kozubnik, 1979), pp. 18–67, Lecture Notes in Math., 798, Springer, Berlin-New York, 1980. Google Scholar

[3] D. H. Cho, Measurable functions similar to the Itˆo integral and the Paley- Wiener-Zygmund integral over continuous paths, Filomat 32 (2018), no. 18, 6441–6456. Google Scholar

[4] D. H. Cho, A Banach algebra with its applications over paths of bounded variations, Adv. Oper. Theory 3 (4) (2018), 794–806. Google Scholar

[5] D. H. Cho, A Banach algebra and its equivalent space over continuous paths with a positive measure, Asian J. Math. (2018), submitted. Google Scholar

[6] R. P. Feynman, Space-time approach to non-relativistic quantum mechanics, Rev. Modern Physics 20 (1948), 367–387. Google Scholar

[7] G. Kallianpur and C. Bromley, Generalized Feynman integrals using analytic continuation in several complex variables, Stochastic analysis and applications, 217–267, Adv. Probab. Related Topics, 7, Dekker, New York, 1984. Google Scholar

[8] I. D. Pierce, On a family of generalized Wiener spaces and applications [Ph.D. thesis], University of Nebraska-Lincoln, Lincoln, Neb, USA, 2011. Google Scholar

[9] K. S. Ryu, The generalized analogue of Wiener measure space and its properties, Honam Math. J. 32 (4) (2010), 633–642. Google Scholar

[10] K. S. Ryu, The translation theorem on the generalized analogue of Wiener space and its applications, J. Chungcheong Math. Soc. 26 (4) (2013), 735–742. Google Scholar